# SDR AALA20090701TUL04

- Difficulty date: July 1, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N695AN
- Make and model: Boeing 757223
- Aircraft serial: 26975
- Aircraft time: 48,059 hours, 16,410 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Torque Box
- Condition: Cracked
- Location: R1 Door
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR HANDLE ASSEMBLY TORQUE BOX IS CRACKED AT CAM BASKET MOUNT HOLES.  REPLACED WITH NEW TORQUE BOX PER ESO 90284.
